U.S. doctors online nowAsk doctors free
Canada
A 34-year-old female asked:

Could sore breasts be a side effect of depo-provera provera (medroxyprogesterone)? they are still sore even after what would have been my period...i don't get periods on depo-provera thank

1 doctor answer1 doctor weighed in
Dr. Robert Killian
General Practice 29 years experience
DEPO: Yes. Of course. I believe this common side effect is documented in the information given to you at the time of injection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.